# SDR SIMA20220210001

- Difficulty date: February 10, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Aircraft time: 41,646 hours, 36,879 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E899729-LH ENGINE YOKE FORWARD LINKAGE FITTING IS CRACKED. (MAJOR REPAIR)-C/A-REPLACED YOKE FITTING IAW ERS-EM-54MR-698.
